Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dark circes around eyes
Dec 21, 2008

HI , IVE JUST STARTED A NEW REGIME OF REYATAZ, EPIVIR , RITONIVIR AND VIREAD. IVE HAD THIS COMBINATION FOR 3 WEEKS NOW. IVE NOW GOT VERY DARK CIRCLES AROUND MY EYES WHICH HAVE APPEARED SINCE STARTING THE COMBINATION. COULD IT BE THE MEDICATION?

Response from Dr. Henry

Dark circles under the eyes has not been reported as a side effect of your current combination (also I have had scores of patients on similar combinations without hearing that from patients in our own clinic). Rarely increased pigmentation can be seen with HIV meds but generally has not occured under the eyes. Lack of sleep can contribute to that appearance. KH



Previous
stopping combivir
Next
Neuropathy in my feet?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement